# SDR UALA2009071001985

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 75,792 hours, 12,332 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT ASSY AT 31J INOP.  SECURED LIGHT ASSY CONN, CHECKED OKAY.
